# SDR AALA20140728001

- Difficulty date: July 21, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N7375A
- Make and model: Boeing 767323
- Aircraft serial: 25202
- Aircraft time: 90,765 hours, 14,441 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 146T32622
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER AT STATION 1219 & STRINGER 37L INOPERATIVE.  REMOVED DOUBLER & ACCOMPLISHED REPAIR IAW EA B767-53-035926.
